# SDR SWI2025F00704

- Difficulty date: May 8, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N605UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000802
- Aircraft time: 12,717 hours, 8,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER BEAM HAS 3EA AREAS OF CORROSION ON FWD AND AFT GIRT-BAR FITTING CUTOUTS ON EDGES, AND 2EA SPOTS OF CORROSION ON LOWER BEAM AS MARKED.     (C-CHECK RO 5/30/2025)    REMOVED AND REPLACED AFT SERVICE DOOR CUTOUT LOWER BEAM, REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
